MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BARD MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT
Model Number MQ1413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The events are part of a retrospective study.Hemorrhage requiring intervention is captured.As the lot numbers for the devices were not provided, a manufacturing review could not be performed.The samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported events is inconclusive.Based upon the available information, the definitive root cause for these events is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.On the ones where one product has infection and one has bleeding and one has something else, then you will need to specify which device and patient codes go to which products.
 
Event or Problem Description
It was reported in a post-market clinical follow-up survey on biopsies, two patients experienced hemorrhage with complications.The current patients' status is unknown.

Brand Name
BARD MARQUEE DISPOSABLE CORE BIOPSY INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10210118
Report Number2020394-2020-04101
Device Sequence Number19434109
Product Code KNW
UDI-Device Identifier00801741097140
UDI-Public(01)00801741097140
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMQ1413
Device Catalogue NumberMQ1413
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;